Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 53, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Mar 24, 2016, 7:20 AM CDT for 5 parishes in Louisiana. It was in force for 55 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 24, 2016, 7:20 AM CDT (12:20 UTC)
- Expired
- Mar 24, 2016, 8:15 AM CDT
- In force
- 55 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Allen Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA, Cameron Parish, LA, Jefferson Davis Parish, LA
The radar
The Lake Charles radar (KLCH), 23 km from the middle of the area, began a volume at 12:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 24, 7:28 AM CDT | TSTM WND DMG | 2 E Ragley, LA | NWS STORM SURVEY FOUND SPORADIC STRAIGHT LINE WIND DAMAGE JUST EAST OF RAGLEY ALONG LONNIE COLE ROAD. A LARGE TREE BRANCH FELL ON A MOBILE HOME AT 144 LONNIE COLE RD CAUSING SIGNIFICANT ROOF DAMAGE. A PINE TREE WAS SNAPPED AT ITS BASE AND FELL ACROSS LONNIE CO |
| Mar 24, 7:28 AM CDT | TSTM WND DMG | Gillis, LA | NWS STORM SURVEY FOUND SPORADIC STRAIGHT LINE WIND DAMAGE IN GILLIS IN A NEIGHBORHOOD JUST EAST OF HWY 171 OFF OF TOPSY RD. A FEW 3-4 INCH DIAMETER TREE BRANCES WERE SNAPPED BUT STILL HANGING ON TREES ALONG WITH NUMEROUS SMALL BRANCHES SCATTERED ON THE GROUND. |
| Mar 24, 7:28 AM CDT | TSTM WND DMG | Ragley, LA | PUBLIC POSTED PHOTO OF TREE THAT FELL INTO A HOUSE. TIME ESTIMATED FROM RADAR. |
| Mar 24, 7:45 AM CDT | TORNADO 1 | 2 Se Lake Charles, LA | AN EF1 TORNADO LIFTED THE ROOF OFF A HOUSE AND IT LANDED ON THREE NEIGHBORING HOUSES AND VEHICLES TO THE EAST. ALTHOUGH PEOPLE WERE HOME AT THE TIME...NO INJURIES WERE REPORTED. AN OAK TREE WAS SNAPPED ON THE STREET ALSO. |
| Mar 24, 7:47 AM CDT | TSTM WND DMG | 1 S Lake Charles, LA | DAMAGE REPORTED TO TWO HOMES ON TAYLOR STREET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 0.3 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 511 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 200 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 4.8
The text
As transmitted.
690
WUUS54 KLCH 241220
SVRLCH
LAC003-011-019-023-053-241315-
/O.NEW.KLCH.SV.W.0053.160324T1220Z-160324T1315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
720 AM CDT THU MAR 24 2016
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL CAMERON PARISH IN SOUTHWESTERN LOUISIANA...
SOUTHWESTERN ALLEN PARISH IN SOUTHWESTERN LOUISIANA...
SOUTHEASTERN BEAUREGARD PARISH IN SOUTHWESTERN LOUISIANA...
NORTHWESTERN JEFFERSON DAVIS PARISH IN SOUTHWESTERN LOUISIANA...
CALCASIEU PARISH IN SOUTHWESTERN LOUISIANA...
* UNTIL 815 AM CDT
* AT 719 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SINGER TO NEAR WEST ORANGE...MOVING NORTHEAST
AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...SULPHUR...WESTLAKE...VINTON...IOWA...KINDER...
FENTON...REEVES...MOSS BLUFF...LAKE CHARLES REGIONAL AIRPORT...
MITTIE...DRY CREEK...RAGLEY...DE QUINCY...SINGER...DEQUINCY...
GILLIS...BULLER...HARMONY AND HOLMWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3002 9369 3074 9338 3073 9273 3008 9304
TIME...MOT...LOC 1219Z 246DEG 46KT 3065 9347 3008 9371
HAIL...1.00IN
WIND...60MPH
$$
061 follow-up statement
509
WWUS54 KLCH 241310
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
810 AM CDT THU MAR 24 2016
LAC003-011-019-023-053-241319-
/O.EXP.KLCH.SV.W.0053.000000T0000Z-160324T1315Z/
CAMERON LA-ALLEN LA-BEAUREGARD LA-JEFFERSON DAVIS LA-CALCASIEU LA-
810 AM CDT THU MAR 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CAMERON...
SOUTHWESTERN ALLEN...SOUTHEASTERN BEAUREGARD...NORTHWESTERN JEFFERSON
DAVIS AND CALCASIEU PARISHES WILL EXPIRE AT 815 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3002 9369 3074 9338 3073 9273 3008 9304
TIME...MOT...LOC 1306Z 246DEG 46KT 3065 9347 3008 9371
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 4:05 AM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Mar 24, 4:05 AM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
405 AM CDT THU MAR 24 2016
.DISCUSSION...
REGIONAL 88DS SHOW A BROKEN LINE OF SHOWERS WITH EMBEDDED
STRONG/SEVERE THUNDERSTORMS IN ASSOCIATION WITH AN ADVANCING COLD
FRONT STRETCHING FROM THE ARKLATEX THROUGH DEEP ERN TX TO THE HILL
COUNTRY ATTM. THIS ACTIVITY WILL CONTINUE PUSHING EWD INTO A
MODESTLY UNSTABLE AND VERY MOIST AIRMASS OVER SERN TX/SWRN LA.
FORECAST SOUNDINGS INDICATE SOME LOW-LEVEL SHEAR ALONG WITH GOOD
LAPSE RATES ALOFT...MAIN QUESTIONS REMAIN JUST HOW UNSTABLE WILL
WE GET PRIOR TO ONSET OF CONVECTION ALONG WITH BEST DYNAMICS
PROGGED TO STAY NORTH OF THE FORECAST AREA IN CLOSER PROXIMITY TO
CLOSED LOW ALOFT. PREVIOUS SPC DAY 1 OUTLOOK CARRIED THE WRN 2/3
OF THE FORECAST AREA IN AT LEAST A MARGINAL RISK...WHILE LATEST
DAY 1 HAS PRETTY MUCH THE ENTIRE AREA IN THE MARGINAL CATEGORY.
CERTAINLY SHOWERS AND STORMS LOOK LIKE AN EXCELLENT BET THROUGH
THE MORNING HOURS AS THE FRONT PASSES...FOR NOW WILL NOT BE
INSERTING AN SEVERE MENTION DUE TO AFOREMENTIONED QUESTIONS BUT
WILL ADDRESS SEVERE POTENTIAL IN MORNING HAZARDOUS WEATHER
OUTLOOK.
PRECIP WILL QUICKLY DEPART THE AREA DURING THE LATE MORNING/EARLY
AFTERNOON HOURS WITH FROPA...BEFORE DRIER/COOLER AIR MOVES IN
BEHIND IT. THE FRONT IS PROGGED TO STALL OVER THE NRN GULF SO SOME
SHOWER ACTIVITY/ISOLATED STORMS WILL LINGER OVER THE COASTAL
WATERS THROUGH TONIGHT. SKIES WILL CLEAR AND DEVELOPING CAA WILL
ALLOW MINS TONIGHT TO FALL BACK TO A CAT OR TWO BELOW LATE MARCH
NORMS. THANKS TO THE COOL START AND SFC HIGH PRESSURE DRIFTING
OVER THE FORECAST AREA TOMORROW...MAXES WILL ALSO RUN SLIGHTLY
BELOW NORMAL FOR FRIDAY.
INTO THE WEEKEND THE HIGH IS PROGGED TO PUSH EWD WHICH WILL ALLOW
THE OLD FRONT TO BEGIN LIFTING BACK NWD OVER THE AREA. A FEW
SHOWERS WILL BE POSSIBLE MAINLY OVER LOWER ACADIANA FOR
SATURDAY...WITH THE BULK OF THE REGION SEEING A RETURN OF RAIN
CHANCES SATURDAY NIGHT AS THE NEXT IMPULSE ALOFT PASSES AND HELPS
SPIN UP A SFC LOW OVER THE GULF JUST OFFSHORE SWRN/S-CNTL LA. SPC
CURRENTLY HAS THE ERN 2/3 OF THE FORECAST AREA IN A MARGINAL RISK
FOR THIS ACTIVITY...STAY TUNED. POPS REMAIN IN THE GOOD
CHANCE/LIKELY AREA THROUGH SUNDAY BEFORE THE TROF AXIS ALOFT
SWINGS THROUGH AND PUSHES EVERYTHING OFF TO THE EAST.
THE DRY PERIOD LOOKS TO BE RATHER BRIEF AS A PROGRESSIVE PATTERN
BRINGS OUR NEXT WEATHER-MAKER...IN THE FORM OF ANOTHER SRN STREAM
SHORTWAVE/ASSOCIATED SFC LOW...ACROSS THE AREA TUESDAY INTO
WEDNESDAY.
&&
.MARINE...
CAUTION HEADLINES ON THE OUTER COASTAL WATERS HAVE BEEN EXTENDED
THROUGH TONIGHT AS DEVELOPING OFFSHORE FLOW ALLOWS SEAS TO REMAIN
ELEVATED. ANOTHER ROUND OF STRONGER WINDS LOOKS POSSIBLE SUNDAY
NIGHT INTO MONDAY WITH THE NEXT FRONTAL PASSAGE.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 69 44 68 47 / 80 0 0 10
LCH 74 46 71 51 / 80 0 0 10
LFT 75 49 70 53 / 80 10 0 10
BPT 73 46 72 53 / 70 0 0 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION THROUGH THIS EVENING FOR GMZ455-470-
472-475.
SMALL CRAFT EXERCISE CAUTION UNTIL 7 AM CDT THIS MORNING FOR
GMZ450-452.
&&
25Hazardous weather outlook, Mar 24, 5:53 AM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 553 AM CDT THU MAR 24 2016 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 251100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 553 AM CDT THU MAR 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL ACCOMPANY A COLD FRONT...SET TO CROSS SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA THIS MORNING INTO EARLY AFTERNOON. A FEW OF THESE STORMS COULD BECOME STRONG TO SEVERE WITH THE PRIMARY THREATS BEING DAMAGING WIND GUSTS...LARGE HAIL...AND FREQUENT CLOUD-TO-GROUND LIGHTNING. SHOWERS AND STORMS WILL GRADUALLY END FROM WEST-TO-EAST...EXITING LOWER ACADIANA BY MID-AFTERNOON. THE RAIN WILL BE REPLACED BY CLEARING SKIES AND COOLER TEMPERATURES...WITH LOWS TONIGHT EXPECTED TO BE AROUND 5 DEGREES BELOW THE CLIMATOLOGICAL NORMALS FOR LATE MARCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY AFTER DRY WEATHER LINGERS FRIDAY INTO SATURDAY...ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP SATURDAY NIGHT INTO SUNDAY AS AN AREA OF LOW PRESSURE DEVELOPS OVER THE NORTHWEST GULF AND MOVES INLAND ACROSS SOUTHERN LOUISIANA. AT THIS TIME SEVERE WEATHER IS NOT EXPECTED WITH THIS ACTIVITY. ADDITIONAL SHOWERS AND STORMS LOOK POSSIBLE DURING THE MID-WEEK TIME FRAME WITH YET ANOTHER FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. GMZ430-432-435-450-452-455-470-472-475-251100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 553 AM CDT THU MAR 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BE NUMEROUS OVER THE NORTHWEST GULF AND INLAND LAKES AND BAYS INTO THIS AFTERNOON. THE STORMS WILL BE ACCOMPANIED BY LOCALLY HIGHER WINDS AND SEAS...FREQUENT CLOUD- TO-WATER LIGHTNING...AND REDUCED VISIBILITIES IN HEAVY RAINS. MEANWHILE SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION BEYOND 20 NAUTICAL MILES AS WAVE HEIGHTS ARE EXPECTED TO RUN UP TO 6 FEET THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SHOWERS AND STORMS ARE EXPECTED ON THE COASTAL WATERS AGAIN OVER THE WEEKEND AS AN AREA OF LOW PRESSURE DEVELOPS OVER THE NORTHWEST GULF. ELEVATED NORTHERLY WINDS ARE ANTICIPATED BEHIND THE LOW ONCE IT MOVES ASHORE OVER SOUTHERN LOUISIANA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 25
In the hours before
Special weather statement, Mar 24, 5:56 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 556 AM CDT THU MAR 24 2016 TXZ180-201-259-260-241145- NORTHERN JASPER TX-TYLER TX-NORTHERN NEWTON TX-HARDIN TX- 556 AM CDT THU MAR 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TYLER...NORTH CENTRAL HARDIN...EAST CENTRAL JASPER AND NORTHWESTERN NEWTON COUNTIES UNTIL 645 AM CDT... AT 556 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TOWN BLUFF TO NEAR VILLAGE MILLS...AND MOVING NORTHEAST AT 40 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... JASPER...KIRBYVILLE...CALL...FRED...TOWN BLUFF...WARREN... ROGANVILLE...VILLAGE MILLS...MT. UNION...MAGNOLIA SPRINGS... SPURGER...FARRSVILLE...TROUT CREEK...JAMESTOWN...HOLLY SPRINGS... BLEAKWOOD AND HILLISTER. LAT...LON 3085 9435 3102 9374 3059 9379 3048 9445 TIME...MOT...LOC 1056Z 247DEG 34KT 3078 9426 3053 9437 06
Special weather statement, Mar 24, 6:15 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
615 AM CDT THU MAR 24 2016
TXZ201-215-241215-
JEFFERSON TX-HARDIN TX-
615 AM CDT THU MAR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON AND HARDIN COUNTIES
UNTIL 715 AM CDT...
AT 614 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HARDIN TO 6 MILES
SOUTH OF ANAHUAC...AND MOVING EAST AT 40 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BEAUMONT...LUMBERTON...SILSBEE...KOUNTZE...SOUR LAKE...NOME...
SARATOGA...HAMSHIRE...BEVIL OAKS...CHINA...LA BELLE...BATSON AND
FANNETT.
LAT...LON 3049 9414 2972 9409 2961 9434 2989 9436
2989 9444 3011 9445 3011 9460 3031 9466
TIME...MOT...LOC 1114Z 249DEG 33KT 3021 9470 2967 9466
06Special weather statement, Mar 24, 6:48 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
648 AM CDT THU MAR 24 2016
LAZ030-041-073-TXZ201-215-216-259>262-241230-
WEST CAMERON LA-BEAUREGARD LA-CALCASIEU LA-NORTHERN JASPER TX-
JEFFERSON TX-SOUTHERN JASPER TX-SOUTHERN NEWTON TX-ORANGE TX-
NORTHERN NEWTON TX-HARDIN TX-
648 AM CDT THU MAR 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMERON...
SOUTHWESTERN BEAUREGARD AND WESTERN CALCASIEU PARISHES...ORANGE...
JEFFERSON...EAST CENTRAL HARDIN...SOUTHEASTERN JASPER AND
SOUTHWESTERN NEWTON COUNTIES UNTIL 730 AM CDT...
AT 648 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BON WEIR TO STOWELL...
AND MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BEAUMONT...PORT ARTHUR...ORANGE...NEDERLAND...GROVES...PORT NECHES...
VIDOR...BRIDGE CITY...WEST ORANGE...VINTON...DEWEYVILLE...BON WEIR...
STARKS...CENTRAL GARDENS...HAMSHIRE...BUNA...FIELDS...EVADALE...CALL
AND DE QUINCY.
LAT...LON 2968 9435 2990 9434 3075 9382 3074 9328
2973 9377 2969 9384 2980 9391 2985 9379
2997 9376 3000 9379 2999 9386 2997 9384
2993 9386 2986 9393 2985 9392 2984 9395
2979 9395 2968 9385 2968 9402 2963 9417
TIME...MOT...LOC 1148Z 278DEG 26KT 3070 9371 2976 9437
06The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 6:48 AM CDT | Special Weather Statement | LCH | Beauregard | 42 min |
| Mar 24, 7:06 AM CDT | Special Marine Warning | LCH | 24 min | |
| Mar 24, 8:24 AM CDT | Special Weather Statement | LCH | Evangeline, Saint Landry | 36 min |
| Mar 24, 9:45 AM CDT | Special Marine Warning | LCH | 60 min | |
| Mar 24, 10:44 AM CDT | Special Marine Warning | LCH | 61 min | |
| Mar 24, 11:44 AM CDT | Special Marine Warning | LCH | 61 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.